Winning property of badly approximable points on curves

Victor Beresnevich, Erez Nesharim, Lei Yang

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)2841-2880
JournalDuke Mathematical Journal
Issue number14
Early online date10 Aug 2022
Publication statusPublished - 1 Oct 2022

Bibliographical note

© 2022 Duke University Press. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this